A note on non-simultaneous blow-up for a drift-diffusion model

E. E. Espejo, A. Stevens, J. J.L. Velázquez

Research output: Journal PublicationArticlepeer-review

32 Citations (Scopus)

Abstract

In this paper, we consider a drift-di usion model of parabolic- elliptic type, with three coupled equations. We prove that there exist parameter regimes for which non-simultaneous blow-up of solutions happens. This is in contrast to a two-chemotactic species model, coupled to an elliptic equation for an attractive chemical produced by the two species, where blow-up of one species implies blow-up of the other one at the same time. Also, we show that the range of parameters of the drift-di usion model in this paper, for which blow-up happens, is larger than suggested by previous results in the literature.

Original languageEnglish
Pages (from-to)451-462
Number of pages12
JournalDifferential and Integral Equations
Volume23
Issue number5-6
Publication statusPublished - May 2010
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A note on non-simultaneous blow-up for a drift-diffusion model'. Together they form a unique fingerprint.

Cite this